# SDR DL75E101228

- Difficulty date: April 10, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N757AT
- Make and model: Boeing 757212
- Aircraft serial: 23127
- Aircraft time: 72,721 hours, 33,613 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CAIN DECK PLATE DOUBLER REPAIR STA 1681 CORRODED BL0 TO LBL 60.  REPAIR ACCOMPLISHED ON NON ROUTINE 154817, REF NON ROUTINE 154865.
